MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased alinity i tsh results which questioned by the physician on one 12month old patient.The results provided were: on (b)(6) 2023 sid (b)(6) initial= 0.0875 miu/ml /repeated from /edta sample =0.0820 miu/ml /at reference laboratory=0.0766 and 0.0878 miu/ml.On (b)(6) 2023 redrawn and repeated per physician request sid (b)(6)= 0.8318 miu/ml /same results at reference laboratory laboratory reference range for tsh= 0.35 to 4.94 miu/ml additional information provided: ft3=0.79 ng/ml (reference range=0.35 to 1.93 ng/ml); ft4=10.42 pmol/l (reference range=9 to 19 pmol/l) there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of alinity i tsh reagent lot number 53233ud00.The ticket search determined that there is as expected complaint activity for the likely cause lot.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Historical performance of the alinity i tsh reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The median population result for the complaint lot(s) are within established limits, indicating that the lot(s) are performing acceptably in the field.Therefore, no unusual reagent lot performance was identified.A manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity i tsh, reagent lot 53233ud00.
 
Event or Problem Description
The customer observed falsely decreased alinity i tsh results which questioned by the physician on one 12month old patient.The results provided were: on (b)(6)2023 sid (b)(6) initial= 0.0875 miu/ml /repeated from /edta sample =0.0820 miu/ml /at reference laboratory=0.0766 and 0.0878 miu/ml.On (b)(6)2023 redrawn and repeated per physician request sid (b)(6)= 0.8318 miu/ml /same results at reference laboratory laboratory reference range for tsh= 0.35 to 4.94 miu/ml additional information provided: ft3=0.79 ng/ml (reference range=0.35 to 1.93 ng/ml); ft4=10.42 pmol/l (reference range=9 to 19 pmol/l) there was no reported impact to patient management.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18284171
Report Number3005094123-2023-00359
Device Sequence Number12429228
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public00380740131142
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Catalogue Number07P48-20
Device Lot Number53233UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age12 MO
Patient SexUnknown